José R. León
José R. León
Profesor de Matemática IMERL. UDELAR
Verified email at ciens.ucv.ve
Title
Cited by
Cited by
Year
Weak dependence: with examples and applications
J Dedecker, P Doukhan, G Lang, J Leon, S Louhichi, C Prieur
Springer, 2007
310*2007
Convergence en loi des H-variations d'un processus gaussien stationnaire sur R
X Guyon, J León
Annales de l'IHP Probabilités et statistiques 25 (3), 265-282, 1989
1201989
Déviation quadratique d’estimateurs de densité par projections orthogonales
P Doukhan, JR León
Comptes Rendus de l’Académie des Sciences-Series I-Mathematics 310, 425-430, 1990
811990
Vitesse de convergence dans le théorème central limite pour des variables aléatoires mélangeantes à valeurs dans un espace de Hilbert
P Doukhan, J Leon, F Portal, R FORTET
Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique …, 1984
671984
Central limit theorems for level functionals of stationary Gaussian processes and fields
MF Kratz, JR León
Journal of Theoretical Probability 14 (3), 639-672, 2001
562001
A central limit theorem for the Euler characteristic of a Gaussian excursion set
A Estrade, JR León
The Annals of Probability 44 (6), 3849-3878, 2016
462016
Inference on the Hurst parameter and the variance of diffusions driven by fractional Brownian motion
C Berzin, A Latour, JR León
Springer 216, 200, 2014
392014
Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: crossings and extremes
MF Kratz, JR León
Stochastic processes and their applications 66 (2), 237-252, 1997
381997
CLT for crossings of random trigonometric polynomials
JM Azaïs, J León
Electronic Journal of Probability 18, 1-17, 2013
372013
Estimation in models driven by fractional Brownian motion
C Berzin, JR León
Annales de l'IHP Probabilités et statistiques 44 (2), 191-213, 2008
352008
ON THE CENTRAL LIMIT THEOREM IN HILBERT SPACE
E Giné, JR León
311980
The periodicity of Plasmodium vivax and Plasmodium falciparum in Venezuela
ME Grillet, M El Souki, F Laguna, JR León
Acta Tropica 129, 52-60, 2014
282014
Geometrical characteristics of Gaussian sea waves
JM Azaïs, JR León, J Ortega
Journal of applied probability 42 (2), 407-425, 2005
282005
Cumulants for stationary mixing random sequences and applications to empirical spectral density
P Doukhan, JR León
Probab. Math. Stat 10, 11-26, 1989
281989
Central limit theorems and quadratic variations in terms of spectral density
H Biermé, A Bonami, JR Leon
Electronic Journal of Probability 16, 362-395, 2011
272011
Weak dependence: models, theory and applications
J Dedecker, P Doukhan, G Lang, JR León, S Louhichi, C Prieur
Lecture notes in statistics 190, 2007
272007
On the second moment of the number of crossings by a stationary Gaussian process
MF Kratz, JR León
The Annals of Probability 34 (4), 1601-1607, 2006
242006
CLT for the zeros of classical random trigonometric polynomials
JM Azaïs, F Dalmao, JR León
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 52 (2 …, 2016
232016
Limits for weighted p-variations and likewise functionals of fractional diffusions with drift
J León, C Ludeña
Stochastic processes and their applications 117 (3), 271-296, 2007
232007
Rice formulae and Gaussian waves
JM Azaïs, JR León, M Wschebor
Bernoulli 17 (1), 170-193, 2011
212011
The system can't perform the operation now. Try again later.
Articles 1–20